Decomposition theorems for Lorentzian manifolds with nonpositive curvature

John K. Beem, Paul E. Ehrlich, Steen Markvorsen, Gregory J Galloway

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)29-42
Number of pages14
JournalJournal of Differential Geometry
Volume22
Issue number1
StatePublished - 1985

Fingerprint

Lorentzian Manifolds
Nonpositive Curvature
Decomposition Theorem

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Decomposition theorems for Lorentzian manifolds with nonpositive curvature. / Beem, John K.; Ehrlich, Paul E.; Markvorsen, Steen; Galloway, Gregory J.

In: Journal of Differential Geometry, Vol. 22, No. 1, 1985, p. 29-42.

Research output: Contribution to journalArticle

Beem, John K. ; Ehrlich, Paul E. ; Markvorsen, Steen ; Galloway, Gregory J. / Decomposition theorems for Lorentzian manifolds with nonpositive curvature. In: Journal of Differential Geometry. 1985 ; Vol. 22, No. 1. pp. 29-42.
@article{1fea85708a8f43e18261df2640dd6bd8,
title = "Decomposition theorems for Lorentzian manifolds with nonpositive curvature",
author = "Beem, {John K.} and Ehrlich, {Paul E.} and Steen Markvorsen and Galloway, {Gregory J}",
year = "1985",
language = "English (US)",
volume = "22",
pages = "29--42",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Decomposition theorems for Lorentzian manifolds with nonpositive curvature

AU - Beem, John K.

AU - Ehrlich, Paul E.

AU - Markvorsen, Steen

AU - Galloway, Gregory J

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=0043119856&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0043119856&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0043119856

VL - 22

SP - 29

EP - 42

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -